MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Catalog Number |
ETLW1628C93E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a follow-up visit approximately 1 year and 5 months after the index procedure , a type ib endoleak was identified in the left iliac stent graft stent graft etlw1628c93e endur ii limb.The patient had initially been treated for a 100mm aneurysm.To address the endoleak, an iliac limb extension was successfully implanted, fully resolving the issue.Per the physician, the endoleak was attributed to iliac disease progression.No patient complications have been reported in relation to this event.